- -

Improved balanced incomplete factorization

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Improved balanced incomplete factorization

Mostrar el registro completo del ítem

Bru García, R.; Marín Mateos-Aparicio, J.; Mas Marí, J.; Tuma, M. (2010). Improved balanced incomplete factorization. SIAM Journal on Matrix Analysis and Applications. 31(5):2431-2452. doi:10.1137/090747804

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/67736

Ficheros en el ítem

Metadatos del ítem

Título: Improved balanced incomplete factorization
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] . In this paper we improve the BIF algorithm which computes simultaneously the LU factors (direct factors) of a given matrix and their inverses (inverse factors). This algorithm was introduced in [R. Bru, J. Mar´ın, ...[+]
Palabras clave: Preconditioned iterative methods , Sparse matrices , Incomplete decompositions , Approximate inverses , Sherman–Morrison formula, nonsymmetric matrices , Sherman–Morrison formula , Nonsymmetric matrices
Derechos de uso: Reserva de todos los derechos
Fuente:
SIAM Journal on Matrix Analysis and Applications. (issn: 0895-4798 )
DOI: 10.1137/090747804
Editorial:
Society for Industrial and Applied Mathematics
Versión del editor: https://dx.doi.org/10.1137/090747804
Agradecimientos:
Received by the editors January 26, 2009; accepted for publication (in revised form) by V. Simoncini June 1, 2010; published electronically August 12, 2010. This work was supported by Spanish grant MTM 2007-64477, by project ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem